Posted by: Zexeon | 2008-12-13

Should I be concerned ?

I don' t want to get to dependant on any substance but are a bit concerned about my sleeping patern. My dr. prescribed 7.5mg Z-Dorm (1 tablet) which I increased to 1.5 tablets when my body feel tired for instance I went to bed quite late last night and woke at approx 03:30 so was busy and later sweaty and took a bath earlier than usual and drank 1.5 tablets at 17:30 and fell asleep just past 18:00 just to wake at just past 21:00. So this doesn' t really bothered me as I' m on holiday and was awake to watch CSI and feel great now. My hubby sometimes gets on my nerves because of this lack of sleep and then it would really start to bother me so should I drink another sleeping pill (not an option I' ll prefer) or just enjoy the energy (I do keep myself busy even if its just with thoughts and music) and my body would sleep when tired? Don' t advice me to see a shrink cause my Risperdal was increased in less than a weeks time. Could the imsomnia be due to the increase of the Risperdal as I recall its a side effect on the pamphlet?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The safer and more recommended modern sleeping meds tend to be designed to help you GEt to sleep, and to wear off within hours so you don't have a hangover effect of extra sedation the next day, which the older sleeping pills often produce. I wonder whether you have insomnia, or maybe just don't need quite as much sleep as you expect ? Extra sedation may not be wise --- rather rise when you wake and use the time enjoyably, either on entertainment or small chores, till you feel sleepy again. Risperdal can theoretically perhaps occasionally produce less sleep, though I haveen't seen that in practice --- its advantage is that in daytime use it doesn't produce sedation, which is different from being awakening.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.